MathSciNet Relay Station
MathSciNet bibliographic data
MR403720 92A10 (35K20)
Fleming, W. H. A selection-migration model in population genetics. J. Math. Biol. 2 (1975), no. 3, 219–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement